# SDR SIMA20140329003

- Difficulty date: March 29, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N841AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145667
- Aircraft time: 26,404 hours, 25,983 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Switch
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SHORTLY AFTER TAKEOFF, CLIMBED THROUGH ICING LAYER & ANTI-ICE SYS CAME ON.  BLEED 2 LOW TEMP ON EICAS WITH POINTER BELOW GREEN ARC.  AFTER 10K, PERFORMED ANTI-ICE PNEUMATIC TEST FOR 1 MINUTE & AGAIN GOT MSG.  ON APPROACH BACK TO ORD, FOLLOWED AOM PROCEDURE & TURNED OFF BLEED & PACK 2, OPENED X BLEED.  POINTER ON NR 2 ECS PAGE RETURNED TO GREEN ARC.  ON GLIDE SLOPE & POWER REDUCTION, RECEIVED ANTI-ICE INOPERATIVE WARNING, BLEED 1/2 LOW TEMP, WING ANTI-ICE FAIL, STAB ANTI-ICE FAIL.  R & R NR 2 BLEED PB SWITCH IAW AMM 20-13-04 & OPERATIONS CHECK IAW AMM 36-00-00.  OPERATIONS CHECKED GOOD.
